# SDR UIEA99048

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01711
- Condition: Cracked
- Location: Bs 360
- Part time: 85,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 LT, FOUND CRACK IN FUSELAGE (MID) FRAME AT STR 14E DURING SECTION 41 INSPECTION.  CRACK RUNS FROM CUT-OUT TO NEAREST FASTENER HOLE BELOW FORMED CHORD.  REPAIRED FRAME PER ACC KLM DFX 99-133 REV 1.  FORM 8110-3 ISSUED.  (X)
